Geodesic Flows on Riemannian g.o. Spaces

    2011, Volume 16, Number 5, pp.  504-513

    Author(s): Jovanović B.

    We prove the integrability of geodesic flows on the Riemannian g.o. spaces of compact Lie groups, as well as on a related class of Riemannian homogeneous spaces having an additional principal bundle structure.
    Keywords: noncommutative integrability, geodesic orbit spaces, complexity of homogeneous spaces, fiber bundles
    Citation: Jovanović B., Geodesic Flows on Riemannian g.o. Spaces, Regular and Chaotic Dynamics, 2011, Volume 16, Number 5, pp. 504-513

    Access to the full text on the Springer website